# SDR DHL2003742524

- Difficulty date: December 12, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LWR RUDDER UPPER WEB AND FASTENERS CHAFED.  REMOVED DAMAGED WEB AND FASTENERS IAW B-727 SRM 51-30-2.  FABBED NEW WEB IAW B-727 SRM 55-40-2 FIG 2.  NEW WEB TREATED AND PRIMED IAW B-727 SRM 51-10-2.  WEB AND FASTENERS INSTALLED IAW B-727 SRM 51-30-2.
